Menopause Expert Forum
hot flashes and thyroid
About This Forum:

Questions in the Menopause forum are answered by medical professionals and experts. Topics covered include menopause issues, depression, hormone replacement therapy , hot flashes, joint or muscle problems, memory problems, mood swings, osteoporosis , sexual problems, skin changes, sleeping problems, vaginal problems, and weight problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
hot flashes and thyroid
My Doc recently reduced my armour thyriod meds from 150 to 120. Said my t3 was too high, t4 too low, and tsh suppressed.

I feel fine now, but my hot flashes have gotten worse.

What might the problem me?

I do not take any thing for my peri menopause.
Discussion is closed
Cancel
2 Answers
Page 1 of 1
242601 tn?1217000247
Go back and speak with your doctor. You might need to adjust the thyroid medication or be given additional help for the hot flashes.
Machelle M. Seibel, MD
Discussion is closed
Cancel
Comment
Avatar universal
You know what?  I realized that my Synthroid was causing me to sweat and have hot flashes!  Here are some side effects that you are supposed to report to your doctor:

headache;

sleep problems (insomnia);

nervous or irritable feeling;

fever, hot flashes, sweating;

changes in your menstrual periods;

appetite changes, weight changes;

Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now